Adams, Michael E.

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Adams, Michael E.; Schmid, Jürg (2008). Minimal Extensions of Bounded Distributive Lattices. Houston journal of mathematics, 34(4), pp. 1009-1024. Houston, Tex.: Dept. of Mathematics, University of Houston

Adams, Michael E.; Schmid, Jürg (2008). Pseudocomplemented Semilattices are Finite-to-Finite Relatively Universal. Algebra universalis, 58(3), pp. 303-333. Basel: Birkhäuser 10.1007/s00012-008-2071-3

This list was generated on Mon Jun 26 07:20:32 2017 CEST.
Provide Feedback